# SDR ASAA2020083193109

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,475 hours, 10,559 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"ELEC" ANNUNCIATOR LIGHT IS ILLUMINATED ON P5-13 ELECTRIC METER PANEL.  GROUNDED - YES.  PERFORMED P5-13 ELEC LIGHT MESSAGE BIT, PER B737-800 FIM 24-631 TASK 801.  FOUND FAULT MSG "BAT CHGR INOP 1" WOULD NOT RESET.  VERIFIED C/B'S J9 A4 IS CLOSED AND P92 E1 IS CLOSED.  ALLOWED BATTERY TO CHARGE.  CLEARED FAULT, OP CK NORMAL, REF FIM 24-31 TASKS 801 & 829.
